# SDR USAA951238

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND CRACK APPROXIMATELY 1 INCH LONG IN SECOND LAYER OF SKIN IN UPPER FORWARD CORNER OF M.E.D. IN FUSELAGE SKIN (X-RAY INSPECTION) SSI 53-11-015.  CUT OUT CRACK AND INSTALLED FILLER AND DOUBLERS PER SRM 53-05, FIGURE 25A.  (X)
